I've been taking Gabapentin 100mg five times per day for about six months. Over the past 3 or 4 months I've begun having the uncontrollable need to stretch my eyes. In the past 2 months I have been uncontrollably throwing my head back in an effort to stretch my neck and throat region. In doing this, it has become so severe that I am unable to breathe during the process and end up gasping for air.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 1 answer
Posted 13 Dec 2012 • 11 answers
Tourette's Syndrome - Which medications have you taken for tourettes ONLY? (Not to treat adhd etc.)?
Posted 30 Dec 2012 • 5 answers
Posted 11 Jun 2015 • 2 answers
Posted 30 Apr 2016 • 1 answer